Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Bleeding, thick blood, heavy. Why is period abnormal?

I m 44 years old. I have a child aged 6. I started my period 8/9 days ago. This is the first time my period has lasted this long, they usually last 5/6 days. It doesn t feel like a normal period. It is not as heavy as usual, in fact I thought it had stopped at 1 point but then it started up again. The blood doesn t seem as thick as normal and. Was thinking of riding this out and seeing what happens next time in case it s just a one off. Should I do this or should I see a doctor? If I m still bleeding what can a doctor do?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that due to pre-menopausal age there is some hormonal changes going on leading to hormonal imbalance might be causing this problem.
Initially this may continue for few months like more or less period, early or late.
If problem persisted then consult Gynaec and get examined.
Take rest during this time.
Ok and take care.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor